The stability of the Cauchy problem for certain types of differential equations
Differencialʹnye uravneniâ, Tome 16 (1980) no. 6, pp. 1140-1143
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_6_a21,
author = {V. V. Filatov},
title = {The stability of the {Cauchy} problem for certain types of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1140--1143},
year = {1980},
volume = {16},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_6_a21/}
}
V. V. Filatov. The stability of the Cauchy problem for certain types of differential equations. Differencialʹnye uravneniâ, Tome 16 (1980) no. 6, pp. 1140-1143. http://geodesic.mathdoc.fr/item/DE_1980_16_6_a21/